# SDR UPS98826353

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 190-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK FWD LOWER CARGO, LONG 35 R CORRODED STA 190 TO 220.  REMOVED I/B AND O/B SECTIONS OF LONGERON 35 RIGHT, LONGERON CORRODED BEYOND LIMITS IAW DC8 SRM 53 2 0.  LOCATED DRILLED AND DEBURRED LONGERON IAW DC8 SSRM 51 1 24 AND INSTALLED IAW DC8 SRM, 51 1 20D.
